# SDR GTIA2018120632988

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 49,572 hours, 23,428 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Eng Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

"DIRTY SOCK SMELL WHILE DESCENDING THROUGH 15,000 FT.  TURNED OFF PACK 1 PER ODOR/FUMES CHECKLIST AND SMELL DISSIPATED-PERFORMED TSM 05-50-00-810-831-A
PREF LP 241559102 FOR R&R # 1 ENG DE-OILER SEAL.  PERFORMED ENG # 1 RUN IAW AMM 71-00-00 WITH PACKS ON.  NO SMELL NOTED, A/C OK FOR SERVICED AT THIS TIME."
